Vitamin d pill effect period?
I'm 20 and recently started taking 50,000 IU vitamin d end of last month. My last period was march 21 and Its really late and it just seemed weird that its late since I started taking the vitamin d pill. I seem to have PMS symptoms but no period. Can there be any relation to the vitamin d?
- FrancesLv 49 months ago
Where in the world did you find a pill that large? Most pills are 1,000, 2000, or perhaps 4,000 -- check your package again. And don't overdose like that.
- Anonymous9 months ago
No. Vitamin D, or Cholecalciferol cannot affect your menses. It strengthens bones. That's about it. Assuming that you are taking it due to a low calcium blood test result do not stop taking it without your prescribing doctors okay. You should have a follow up visit to have yourself retested also, because you cannot stay on the 50K IU for too long.Source(s): I've had several courses of Vitamin D 50,000IU for treatment of severe calcium deficiency.
- MissALv 79 months ago
The two things may well be connected, although if pregnancy is a possibility you should take a test if you're very late. Even if you used contraception.
I'd hope you're taking the vitamin D megadoses under the advice of a doctor. While it can be advisable to take these very large doses it also can be harmful, particularly if you keep going for a long time.
- TomLv 79 months ago
Thats a really high dose.